Vol. 36, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Differential simplicity and complete integral closure

Yves A. Lequain

Vol. 36 (1971), No. 3, 741–751
Abstract

Let R be an integral domain containing the rational numbers, and let Rdenote the complete integral closure of R. It is shown that if R is differentiably simple, then R need not be equal to Rr, even when R is Noetherian, and then the relationship between R and Rr is studied.

Mathematical Subject Classification
Primary: 13.10
Milestones
Received: 9 February 1970
Published: 1 March 1971
Authors
Yves A. Lequain